# SDR CA070314008

- Difficulty date: March 13, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 6,473 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 9787320309
- Condition: Frozen
- Location: Te Flaps
- Part time: 2,259 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP ACTUATOR WOULD TEMPORARILY FREEZE/SEIZE AT THE END OF A FLIGHT WHILE WAITING ON THE GROUND AT OAT-5-12C. AFTER WARMING A/C, FLAPS WOULD RESET AND FUNCTION NORMALLY. ACTUATOR REMOVED FROM SERVICE.  FLAP WARNING UNIT FAILURE CODES INDICATED HIGH CURRENT DRAW. FLAPS SYSTEM TESTED WITHIN CURRENT DRAW LIMITS AFTER REPLACEMENT OF ACTUATOR. MFG TECH REP HAS REQUESTED TEARDOWN REPORTS. (TC NR 20070314008)
